# SDR FDEA201603261053

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 73,027 hours, 27,322 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 180N00022
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RGHT HORIZONTAL PANEL, BETWEEN AUXILIARY & FWD SPAR, APPROX 40 DENTS CAUSED BY HAIL DAMAGE.  COMPLIED WITH EA F-5510-TO324254.  CAT B REPAIR, MAJOR REPAIR.
